0

votes

L Glutamine causing stomach acid

Asked on July 24, 2017
Created July 24, 2017 at 12:40 AM

Hi,

I have been trying to heal my stomach because it's SO sensitive (can't go near coffee, alcohol or chocolate & when I drink liquid I can feel it going down - My scope looked fine though). I have a lot of gerd. I took one L Glutamine pill with breakfast (oats, apple which I have been eating with no problem for months). On this particular day I got a VERY VERY acidic stomach (I could feel the acid sloshing), very intense hunger pangs & pains.


Does anyone know why this could be? I thought the L Glutamine should help? I've also had the same reaction to kombucha & probiotics :/

 

Thanks for any advise

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!